User menu

Radial solutions of Neumann problems involving mean extrinsic curvature and periodic nonlinearities

  1. Bartnik Robert, Simon Leon, Spacelike hypersurfaces with prescribed boundary values and mean curvature, 10.1007/bf01211061
  2. Benevieri Pierluigi, do Ó João Marcos, de Medeiros Everaldo Souto, Periodic solutions for nonlinear systems with mean curvature-like operators, 10.1016/j.na.2005.10.024
  3. Benevieri Pierluigi, do Ó João Marcos, de Medeiros Everaldo Souto, Periodic solutions for nonlinear equations with mean curvature-like operators, 10.1016/j.aml.2006.06.007
  4. Bereanu C., Jebelean P., Mawhin J., Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces, 10.1090/s0002-9939-08-09612-3
  5. Bereanu Cristian, Jebelean Petru, Mawhin Jean, Radial solutions for Neumann problems involving mean curvature operators in Euclidean and Minkowski spaces, 10.1002/mana.200910083
  6. Bereanu Cristian, Jebelean Petru, Mawhin Jean, Radial solutions for Neumann problems with $\phi$-Laplacians and pendulum-like nonlinearities, 10.3934/dcds.2010.28.637
  7. Bereanu C., Mawhin J.: Nonlinear Neumann boundary value problems with $${\phi}$$ -Laplacian operators. An. Stiint. Univ. Ovidius Constanta 12, 73–92 (2004)
  8. Bereanu Cristian, Mawhin Jean, Periodic solutions of nonlinear perturbations of -Laplacians with possibly bounded, 10.1016/j.na.2006.12.049
  9. Bonheure Denis, Habets Patrick, Obersnel Franco, Omari Pierpaolo, Classical and non-classical solutions of a prescribed curvature equation, 10.1016/j.jde.2007.05.031
  10. Brezis H., Mawhin J.: Periodic solutions of the forced relativistic pendulum. Differ. Integr. Equ. 23, 801–810 (2010)
  11. Girg P.: Neumann and periodic boundary-value problems for quasilinear ordinary differential equations with a nonlinearity in the derivatives. Electron. J. Differ. Equ. 63, 1–28 (2000)
  12. HABETS PATRICK, OMARI PIERPAOLO, MULTIPLE POSITIVE SOLUTIONS OF A ONE-DIMENSIONAL PRESCRIBED MEAN CURVATURE PROBLEM, 10.1142/s0219199707002617
  13. Mawhin Jean, Global Results for the Forced Pendulum Equation, Handbook of Differential Equations: Ordinary Differential Equations (2004) ISBN:9780444511287 p.533-589, 10.1016/s1874-5725(00)80008-5
  14. Obersnel F., Omari P.: Existence and multiplicity results for the prescribed mean curvature equation via lower and upper solutions. Differ. Integr. Equ. 22, 853–880 (2009)
  15. Rachunková I., Staněk S., Tvrdý M.: Solvability of Nonlinear Singular Problems for Ordinary Differential Equations. Hindawi Publishing Corporation, New York (2008)
Bibliographic reference Bereanu, Cristian ; Jebelean, Petru ; Mawhin, Jean. Radial solutions of Neumann problems involving mean extrinsic curvature and periodic nonlinearities. In: Calculus of Variations and Partial Differential Equations, Vol. 46, no. 1-2, p. 113-122 (2013)
Permanent URL http://hdl.handle.net/2078.1/160593